# SDR N6WA2023030601

- Difficulty date: March 4, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N540GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10253
- Aircraft time: 39,745 hours, 28,200 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: GG43620151
- Condition: Inoperative
- Location: Left Pack
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT PACK TEMP FOLLOWED BY LEFT PACK CAUTION LIGHT. DEFERRED LEFT PACK TEMP FOLLOWED BY LEFT PACK CAUTION LIGHT IAW MEL 21-51-01B CATEGORY C ON OCN 70081227. CORRECTY PRIOR TO 3-15-23.  AUTHORIZED BY MXC ADAM BUELOW 80794
